MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME

LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME
Model Number 1009-00
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported valvulotome would not re-sheath/retract for removal.On the third attempt it did re-sheath enough to withdraw without injury.
 
Additional Manufacturer Narrative
We have not received the device for investigation.Hence, we could not conclusively determine the root cause of the reported incident.However, previous investigations into this issue have found the failure was due to centering hoop to wire welding error.During the welding process, this centering hoop was likely not properly aligned against its retainer slot.Due to reports of similar issues, a capa has previously been opened to address this issue.This lot passed the quality control testing during manufacturing and met acceptance criteria for release.Additionally, we have not received any other complaints of a similar nature for devices from this lot.

Brand Name
LEMAITRE VALVULOTOME
Common Device Name
VALVULOTOME
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key17078638
Report Number1220948-2023-00094
Device Sequence Number19367277
Product Code MGZ
UDI-Device Identifier00840663106653
UDI-Public(01)00840663106653
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K140042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1009-00
Device Catalogue Number1009-00
Device Lot NumberELVH2217V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown